English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The initial boundary value problem for Einstein's vacuum field equations

MPS-Authors
/persons/resource/persons20687

Friedrich,  Helmut
Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Friedrich, H., & Nagy, G. (1999). The initial boundary value problem for Einstein's vacuum field equations. Communications in Mathematical Physics, 201, 619-655.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-58A0-4
Abstract
There is no abstract available